Reply To: Asthma Symptoms and Die Off

Home The Candida Forum Candida Advice Asthma Symptoms and Die Off Reply To: Asthma Symptoms and Die Off

#101116

blt212
Member
Topics: 1
Replies: 4

So I finished the course of Diflucan – 100mg every other day and right up until the last pill I still got the asthma feeling the day after taking the pill. I then started my probiotic again, the Saccry Boulardi and I also got that Asthma feeling after taking it, the next day. Could this type of Probiotic be causing some dyeoff too and if so, should I alternate days. Lastly I thought I had this rash narrowed down to something to do with a connection to Citric Acid but I had a scratch test using Citric Acid and nothing showed up. Could it be that when I ingest it in some foods, it’s killing some yeast and then causing a rash…ugh, this is so darn confusing. The Allergist today, like so many doctors, just thinks this whole yeast thing is a crock. Called back the doctor who prescribed the Diflucan…he says, it worked if you feel better and there’s no test to see if the Candida Albicans number has decreased but that’s what the naturopath had run that showed it was high. I seriously am ready to give up….I’ve been living with this for 5 years and have gone to a dozen doctors and I’m seriously just tired of trying to figure it all out.